# SDR DL76G080220

- Difficulty date: February 17, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N171DZ
- Make and model: Boeing 767332
- Aircraft serial: 29690
- Aircraft time: 32,387 hours, 11,842 cycles
- System (JASC): 3150 · Central Warning
- Part: Module
- Part number: 285T025921
- Part serial: D01665
- Condition: Failed
- Location: M620
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ATB - TAKEOFF WARNING SOUNDING IN FLIGHT.
